Best approximation of periodic functions of several variables from the classes $MB^{\omega}_{p,\theta}$

  • S. A. Stasyuk Ин-т математики НАН Украины, Киев

Abstract

We obtain exact-order estimates for the best approximation of periodic functions of several variables from the classes $MB^{\omega}_{p,\theta}$ by trigonometric polynomials with the "numbers" of harmonics from graded hyperbolic crosses in the metric of the space $L_q$.
Published
25.01.2012
How to Cite
StasyukS. A. “Best Approximation of Periodic Functions of Several Variables from the Classes $MB^{\omega}_{p,\theta}$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 1, Jan. 2012, pp. 140-4, http://umj.imath.kiev.ua/index.php/umj/article/view/2561.
Section
Short communications